Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Commutators in semi-simple algebraic groups


Author: Rimhak Ree
Journal: Proc. Amer. Math. Soc. 15 (1964), 457-460
MSC: Primary 20.75; Secondary 14.50
DOI: https://doi.org/10.1090/S0002-9939-1964-0161944-X
MathSciNet review: 0161944
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Chevalley, Classification des groupes de Lie algébriques, Séminaire, École Normale Supérieure, Paris, 1956-1958.
  • [2] S. Pasiencier and H.-C. Wang, Commutators in a complex semi-simple Lie group, Proc. Amer. Math. Soc. 13 (1962), 907-913. MR 0169947 (30:190)
  • [3] Gordon Brown, On commutators in a simple Lie algebra, Proc. Amer. Math. Soc. 14 (1963), 763-767. MR 0153715 (27:3676)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.75, 14.50

Retrieve articles in all journals with MSC: 20.75, 14.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0161944-X
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society